Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/861,
  title    = {Exponential Stability of Numerical Solutions to Stochastic Age-Dependent Population Equations with Poisson Jumps},
  author    = {Mao Wei},
  country   = {},
  institution={},
  abstract  = {The main aim of this paper is to investigate the exponential stability of the Euler method for a stochastic age-dependent population equations with Poisson random measures. It is proved that the Euler scheme is exponentially stable in mean square sense. An example is given for illustration.
},
  {International Journal of Mathematical and Computational Sciences },  volume    = {5},
  number    = {7},
  year      = {2011},
  pages     = {1035 - 1040},
  ee        = {http://waset.org/publications/861},
  url       = {http://waset.org/Publications?p=55},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 55, 2011},
}